Functional Analysis and Its Applications

, Volume 24, Issue 4, pp 326–327

Sheaves on a loop group and langlands duality

  • V. A. Ginzburg
Brief Communications
  • 75 Downloads

Literature Cited

  1. 1.
    I. N. Bernshtein, I. M. Gel'fand, and S. I. Gel'fand, Usp. Mat. Nauk,28, No. 3, 3–29 (1973).Google Scholar
  2. 2.
    P. Deligne, J. S. Milne, A. Ogus, and Kuang-yen Shih, Hodge Cycles, Motives, and Shimura Varieties, Lecture Note in Math., 900, Springer, Berlin (1982).Google Scholar
  3. 3.
    R. P. Langlands, "Problems in the theory of automorphic forms," in: Lectures in Modern Analysis and Applications, III. Lecture Notes in Math., Vol. 170, Springer, Berlin (1970), pp. 18–61.Google Scholar
  4. 4.
    A. Pressley and G. Segal, Loop Groups, Clarendon Press, Oxford, University Press, New York (1986).Google Scholar

Copyright information

© Plenum Publishing Corporation 1991

Authors and Affiliations

  • V. A. Ginzburg

There are no affiliations available

Personalised recommendations